... in my hip, and as soon as I started walking out of the doctor's office I started feeling dizzy and lightheaded. This happens to me sometimes anyways, so I wasn't nervous at first. But it didn't go away, so I sat down. The doctor was in the waiting room with me and my mom, and as I stared at the magazines in the rack in front of me my vision became fuzzier. My ears began to hear static. It got louder and louder. Then, I remember my mom and the doctor above my head, telling me what just happened. My doctor explained that I had a seizure caused by anxiety over getting the shot and the pain of the shot mixing together or something. The thing is, I've been on the shot for so long, and nothing like this has ever happened. Within the past few months, like I said before, I've had these dizzy spells, but never associated with my shot. So, if anyone has experienced this or has any information, I would be grateful. I'm a little confused even after talking to my doctor, and online searches just list out worst case scenarios, so I'm just hoping I'm not the only one this has happened to
ive never heard a doctor refer to this as a seizure. im sure that scared you a good bit. it sounds like a fainting spell. this has happened to me quite often over the years. ive had it after getting an injection and ive had it while piercing someones ears. a lot of things can contribute to this.. not eating, nerves, and pain to name a few. fainting in this case is similar to someone seeing blood and fainting. you should keep an eye on it and learn to recognize the signs. i know im at risk of fainting when i get a cold sweat and get very pale. you probably felt "the color leaving your face". youll be alright just be careful (:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2014 • 1 answer
Posted 5 Mar 2015 • 1 answer
Posted 26 Mar 2015 • 1 answer
Depo-Provera - My boyfriend came in me and I've had my drop shot for the first time like 10ish days?
Posted 16 Apr 2015 • 3 answers
Depo-Provera - I got the depo shot 2 days after my period cycle had ended, the doctor said it takes?
Posted 28 May 2015 • 1 answer